# SDR AALA201711029006

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 55,872 hours, 20,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LENS FOR EMERGENCY EXIT AT SEAT NEAR R2 EXIT DOOR IS MISSING.  INSTALLED THE EMERGENCY LIGHT ASSY IAW AMM.
